Thank you for this wonderful site and all your caring!
I am writing to you for a little help...I was told CHF by the ER(I know they don't know as much as my own heart doctor would know, butthat's what the prognosis was at time of visit), I was given Lasix through IV, and Wow, it took two liters of fluid from me.
I also was told I had pitted adema(sp?)+2, whatever that means. I have recently had a heart catherization and all was fine, aplace that doc said was not to be the cause of this problem I was having. I was put on Lopressor for the Pac's, Pvc's and arrythmia's.
This problem has gotten worse, I have now had more episodes as well as terrible dizziness and swelling even though I am on lasix 40mg day. I had called when I started feeling that things were not good and I needed help, but doc I guess thought I was in no danger as I have learned he called my Rheaumatologistand told him only a day prior to going to ER that he didntthink there was a heart problem.
This really concerns me now because he did not returncalls for four times thatI had called seeking his help. The ER says there is heart problems and now...I don't know what to do, i have been so dizzyand always feeling like passing out, twice in one day my eyes even went blurry and this scared me as well, I keep finding myself through out the day goingthrough this over and over, my husband says the pulse goes so skallow that he almost can't feel it.
Also yesterday at my kidney doctors office...same thing, she said the pulse was so low and ahe thoughtshe best use theother arm, same thing. She said she never heard it till 126. I willsee this same heart doc tomorrow, after going by his office to get my reports, and he happened to be there at the time and now says after what I share with him that he would see me, asked if he could admit me...sounds like last three times I was admitted just inMay-June.
I don't think the problem is being dealt with or found, I just want my health back and answers! My Neurologist says it is heart. not from the neuropathy or anything like that, all MRI's and LP were fine. My kidneys hurt so bad and only seem to be getting worse, brings me to tears now. Yesterday told an infection, but I think it must be more as it has been also going on too long. Being treated withCipro 500mg. My stomach also gets so upset through all this, acidy
stools also as well as the neuropathy is worsedue to swelling Neurologist sid yesterday. What questions or why is this problem not being found??? I am feeling like a "nut", although I am a "PeeNut"(neurogenic bladder)please help if you can...I feel my doc doesn't know either and I am the one paying...just praying not in the long run, I want my HEALTH! thanks for letting me ask away and again for all your great concern and help! Susan Elaine<
Dear Susan, thank you for your question. It's difficult for me to say that you
have congestive heart failure (CHF) from the information you mention, but since
you responded to lasix in the ER, that gives some clue as to what's going on.
You also mention that you had a normal heart catheterization. This procedure is
done to determine the cause of heart failure. Ischemic cardiomyopathy can cause
heart failure when the coronary arteries are blocked and the left ventricular
muscle is damaged to reduce the pumping function of the heart. Dilated cardiomyopathy
can cause heart failure when the coronary arteries are normal but the ventriclar
muscle is very weak. It's thought that viral infections and immune disorders
may cause dilated cardiomyopathy. If you truly have heart failure, some portion
of your heart catheterization should have been abnormal: if not the coronary
arteries, then the ventricular pumping function should have been decreased or
the pressures in the heart should have been elevated. Thus, you should specifically
ask your cardiologist about how the diagnosis of heart failure was determined
and what each medication is being used for. I can't elucidate what is causing
each of your symptoms, but it may also be helpful to consolidate your medical
care with a good general internist. It seems like you are seeing a number of
specialists who may not know what eachother are doing in terms of medical
treatments for your various disorders. Thus, I hope you find this information
useful. Please write back with additional questions.
Information provided in the heart forum is for general purposes only. Specific
diagnoses and therapies can only be prescribed by your physician.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.